# SDR CALA2025082708163

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 36,179 hours, 13,255 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR DIFFICULT OPEN AND CLOSE. CREW REPORTS NO SMOKE OR SPARKS, BUT A STRONG ODOR FROM OVEN WHILE RUNNING. REQUESTING TO PLACE FWD GALLEY OVEN #204 ON NEF 2511110AU. C/B PULLED AND COLLARD, DDP C/W. NEF 2510AU MX TO SIGN OFF FWD GALLY OVEN#204 NEF REQUEST ENTERED IN ERROR. CLEANED AND INSPECTED FLIGHT DECK DOOR JAMB AND STRIKER ASSEMBLY. PERFORMED AMM 52-51-02 SUBTASK 52-51-02-710-001. OPERATION IS NORMAL. ITEM CLOSED.
